# SDR MZZA2009071700096

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/ EDGE FRONT SPAR LOWER STRAP SING OF CORROSION AT OFSS 417,SS182 REPAIR CARRIED OUT IAW EC/RA 5730-02562.REFER TO ATTACHED FORM 44.0008 FOR SEQUENCE OF OPERATION.  REFER TO L/P 0976283 FOR NDT INSPECTION.  REFER TO L/P 7913648 DOR DIP INITIATED.  DIP CONTROL NR 94992
